English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

MHD waves within noncommutative Maxwell theory

MPS-Authors
/persons/resource/persons103848

Bourouaine,  S.
Department Sun and Heliosphere, Max Planck Institute for Solar System Research, Max Planck Society;
IMPRS on Physical Processes in the Solar System and Beyond, Max Planck Institute for Solar System Research, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Bourouaine, S., & Benslama, A. (2007). MHD waves within noncommutative Maxwell theory. Physics Letters B, 650(1), 90-96. doi:10.1016/j.physletb.2007.04.033.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0015-00AF-9
Abstract
There is no abstract available